# SDR SWAA2021032353045

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY BS727 - BS727B RBL13 WL156. / CARGO TRACK AT AFT CARGO BAY B/S 727 - B/S 727B RBL 13 WL 156 REPLACEMENT ACCOMPLISHED ON CUSTOMER CARD# U286338
